MAUDE Adverse Event Report: BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER
Catalog Number D138505
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation details.The device was returned to johnson & johnson medtech (j&j medtech) for evaluation on 23-oct-2025.Following j&j medtech procedures, a visual inspection of the returned device was performed.Visual analysis revealed that the hemostatic valve was dislodged inside of the hub component.Microscopic examination of the hemostatic valve surface showed stress marks.The damage observed could be related to the incorrect insertion of the dilator into the sheath causing the dislodgment of the valve; the stress marks and physical damage observed suggest that excessive force or manipulation was applied; however, this could not be conclusively determined.A device history record was performed for the finished device batch number, and no internal actions were identified.The damage on the hemostatic valve found could be related to the leakage reported by the customer; therefore, the customer complaint is confirmed.The instructions for use (ifu) contain the following information: before inserting the sheath into the patient, flush the sheath and dilator with heparinized normal saline to remove air bubbles and any potential particulates.After the sheath is in the left atrium of the patient, maintain a constant flow of heparinized normal saline to the sheath to minimize the risk of air emboli.Use best practices for inserting or retracting any device at the hemostatic valve.Monitor any potential air entrapped and completely aspirate any observed air out of the side port.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a vizigo sheath and a hemostatic valve leakage issue was observed.Initially it was reported that the valve of the vizigo short was defective.Timing was after the sheath was inserted and when the catheter was inserted.The issue was resolved by replacing the sheath with another new one.The procedure was completed without patient's consequence.Additional information was received on 05-oct-2025.The section that the issue was observed was the hemostatic valve.The sheath was being used on the patient.No air entered the patient¿s body.No blood return was observed.No needle was involved in the alleged event.Additional information was received on 23-oct-2025.The section that the issue was observed was the hemostatic valve and the issue was leakage.The hemostatic valve did not dislodge inside the hub nor outside of the hub.The brim cap / hub did not become detached from the sheath.The hemostatic valve defective issue was originally considered non-reportable; however, bwi became aware on 23-oct-2025 of a leakage issue with the hemostatic valve and have reassessed the event as reportable.The awareness date for this record is 23-oct-2025.

Brand Name
VIZIGO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23563292
Report Number2029046-2025-03818
Device Sequence Number9858866
Product Code DYB
UDI-Device Identifier10846835026269
UDI-Public(01)10846835026269(17)260912(10)60000505
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberD138505
Device Lot Number60000505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QDOT MICRO, BI, TC, D-F; UNK CABLE
Patient SexUnknown